# SDR SWAA2022113069966

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CHANNEL CORRODED AROUND FASTENER HOLES,  RBL 21, BS 767-787.  REMOVED THE CHANNEL DUE TO  OUT OF LIMITS IAW SRM 51-40-02.   LOCATED AND DRILLED, AND  INSTALLED THE NEW CHANNEL IAW SRM 51-10-02.
